# SDR V0XD20180419001

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 6003808741
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER FWD STOP FITTING IS CRACKED.   REMOVED AND REPLACED THE STOP FITTING IAW SRM 51-42-21.
